Solutions to the System of Operator Equations,, and on Hilbert -Modules
Xiaochun Fang,
Enran Hou and
Ge Dong
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We study the solvability of the system of the adjointable operator equations , , and over Hilbert -modules. We give necessary and sufficient conditions for the existence of a solution and a positive solution of the system. We also derive representations for a general solution and a positive solution to this system. The above results generalize some recent results concerning the equations for operators with closed ranges.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/826564.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/826564.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826564
DOI: 10.1155/2013/826564
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().